Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

sounds like withdrawl may have been the problem..? geoff

Posted by michael on February 22, 2003, at 0:38:54

In reply to Re: Which one is causing this?, posted by geoff on February 21, 2003, at 8:37:45

geoff -

Just a couple thoughts... you could ask about increasing the wellbutrin to 400mg. I think that's the "max" dosage recommended for the sustained release (SR) version.

If you're not having much in the way of negative side effects, it might be worth a try.

You might want to keep mirtazepine/remeron in mind if that doesn't work. It too is supposed to be pretty user-friendly, in terms of sexual side effects. (either swithcing to it, or possibly adding it to the wellbutrin - they often say that combos are more successful when monotheapy has failed)

Just some thoughts. Good luck.

michael


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[202683]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:michael thread:140713
URL: http://www.dr-bob.org/babble/20030219/msgs/202683.html